Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 18, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jul 6, 2010, 9:45 PM MDT for Deuel County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2010, 9:45 PM MDT (03:45 UTC)
- Expired
- Jul 7, 2010, 3:30 AM MDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Deuel County, NE
The radar
The Cheyenne radar (KCYS), 189 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 3141 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678
WGUS53 KLBF 070345
FFWLBF
NEC049-070930-
/O.NEW.KLBF.FF.W.0018.100707T0345Z-100707T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM MDT TUE JUL 6 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 330 AM MDT WEDNESDAY
* AT 924 PM MDT...EMERGENCY MANAGEMENT REPORTED WATER OVER HIGHWAY
30 IN EASTERN CHEYENNE COUNTY WHICH RESULTED FROM OVER 3 INCHES OF
RAIN WHICH FELL EARLIER THIS EVENING IN CENTRAL AND EASTERN
CHEYENNE COUNTY. RUNOFF FROM THIS RAINFALL WILL DRAIN INTO
LODGEPOLE CREEK...WHICH WILL FLOW INTO SOUTHWESTERN PORTIONS OF
DEUEL COUNTY OVERNIGHT. FLOODING IS LIKELY IN LOW LYING AREAS
ALONG LODGEPOLE CREEK OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
AT NIGHT IT IS IMPOSSIBLE TO GAGE THE DEPTH OF WATER ON ROADWAYS. IF
YOU ENCOUNTER WATER ON ROADWAYS...DO NOT ATTEMPT TO CROSS.
REPORT ANY FLOODING TO LAW ENFORCEMENT AND HAVE THEM PASS ALONG THE
REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE.
&&
LAT...LON 4105 10262 4116 10262 4121 10261 4120 10233
4100 10234 4099 10262 4100 10263 4104 10263
$$
BUTTLER1 follow-up statement
798
WGUS73 KLBF 070645
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1245 AM MDT WED JUL 7 2010
NEC049-070930-
/O.CON.KLBF.FF.W.0018.000000T0000Z-100707T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEUEL NE-
1245 AM MDT WED JUL 7 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN DEUEL COUNTY
UNTIL 330 AM MDT...
AT 1233 AM MDT...FLASH FLOOD WARNING CONTINUES FOR WESTERN DEUEL
COUNTY. OVER 3 INCHES OF RAIN FELL EARLIER OVER CHEYENNE COUNTY AND
RUNOFF IS EXPECTED TO DRAIN INTO LODGEPOLE CREEK THROUGH THE EARLY
MORNING HOURS. LODGEPOLE CREEK WILL CONTINUE TO RISE AND FLOODING IS
LIKELY IN LOW LYING AREAS ALONG LODGEPOLE CREEK. IF YOU LIVE ALONG
LODGEPOLE CREEK PREPARE FOR RISING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4105 10262 4116 10262 4121 10261 4120 10233
4100 10234 4099 10262 4100 10263 4104 10263
$$
POWERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 9:10 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 6, 9:10 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1010 PM CDT TUE JUL 6 2010 .UPDATE... THE COLD FRONT CONTINUES TO MOVE SLOWLY SOUTHEAST WITH AN EXTENSIVE RAIN SHIELD ACROSS THE WEST. THE COLD FRONT WILL CONTINUE TO MOVE SLOWLY SOUTHEAST WITH ADDITIONAL RAINFALL ACROSS THE FAR SOUTHWEST TO BE MONITORED FOR FLOODING. THE THREAT FOR SEVERE STORMS HAS DECREASED WITH THE RUC SOLUTION SHOWING THE LLJ WEAKENING WITH MAINLY A HEAVY RAIN THREAT REMAINING OVERNIGHT INTO WEDNESDAY MORNING. FORECAST UPDATED TO REMOVE WATCH MENTION AND EVENING WORDING. && .PREV DISCUSSION... /ISSUED 400 PM CDT TUE JUL 6 2010/ DISCUSSION... SFC FRONTAL BOUNDARY HAS BECOME DEFINED ON VSBL SAT FROM NEAR KILGORE IN NCTRL NEBR THROUGH BINGHAM IN FAR SERN SHERIDAN COUNTY AND LISCO IN WRN GARDEN COUNTY. THE STRONGER SHEAR WILL FOCUS NEAR AND BEHIND THE FRONT WHERE MOISTURE SHOULD POOL AND LEAD TO MODERATE INSTABILITY AND A THREAT OF SEVERE WX IN THE FORM OF LARGER HAIL AND GUSTY WINDS. ADDITIONAL CONCERN FOR HEAVY RAINFALL DETAILED IN HYDROLOGY DISCUSSION BELOW. SURFACE FRONT SHOULD BE FORCED JUST SOUTHEAST OF FORECAST AREA BY 18Z WEDNESDAY...ESPECIALLY IF CONVECTION IS STRONG ENOUGH. LIFT OVER THIS FRONT SHOULD CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO CWA ON WEDNESDAY WITH. MUCH COOLER AIR TODAY AT 19Z WITH CPR ONLY 52 AND GCC 54. THIS COOL AIRMASS WILL DROP IN WITH THE SFC HIGH AND TEMPS TRENDED DOWN TO THE 65 TO 70 RANGE UNDER CLOUDY SKIES. UPPER TROF WILL SWING THROUGH WEDNESDAY NIGHT AND END THE PCPN THREAT THROUGH END OF THE WEEK WITH THE NEXT THREAT FOR PCPN TO BEGIN SATURDAY AFTN ACROSS THE NCTRL. NRN PLAINS UPPER TROUGH TO EVENTUALLY BRING A COLD FRONT SOUTH SUNDAY NIGHT...WITH THE BEST CHCS AT THAT TIME. SLIGHT CHC MONDAY AND MONDAY NIGHT WITH A DRY TUESDAY (DAY 7). HIGHS TO RANGE IN THE MID TO UPPER 80S...POSSIBLY REACHING THE LOWER 90S WEST BY NEXT TUESDAY. HYDROLOGY... HYDROLOGIC CONCERN WILL INCREASE TONIGHT INTO WEDNESDAY AS SLOW MOVING COLD FRONT SAGS SOUTHEASTWARD. MOIST ATMOSPHERE INDICATED WITH GOES DPI SHOWING INCREASING PRECIPITABLE WATER VALUES INCREASING TO NEAR 1.25 INCHES IN NCTRL NEBR NEAR AND BEHIND SFC FRONT. FORECAST PWS WILL INCREASE NEAR AND BEHIND THE FRONT INTO TONIGHT. MODEL FORECASTS INDICATE HEAVY RAIN POTENTIAL TONIGHT WEST OF VTN THROUGH MULLEN AND GRANT...WHICH MATCHES UP FAIRLY WELL WITH EXCESSIVE RAINFALL AREA. BASED ON WEEKEND RAINFALL AMOUNTS OF 1 TO 2 INCHES ACROSS SERN PANHANDLE INTO SWRN NEBR...3 HR FFG VALUES ARE AS LOW AS 1.5 INCHES FOR KEITH AND PERKINS COUNTY. AREAS ADJACENT INCLUDING LINCOLN...CHASE...HAYES AND AND FRONTIER ARE EVEN LOWER...ALTHOUGH GREATER HEAVY RAINFALL THREAT IS TO THE NORTHWEST. WILL ISSUE A FLASH FLOOD WATCH TONIGHT THROUGH 18Z WED FOR GARDEN...DEUEL...KEITH AND PERKINS COUNTY. STORMS SHOULD DEVELOP INTO A COMPLEX INVOF FRONT AND MOVE NORTHEAST ALONG THE FRONT FROM 15 TO 20 KTS. THUS...TRAINING ECHOES LIKELY. MINOR TRIBUTARIES MAY FLOOD AS WELL AREAS OF POOR DRAINAGE. AVIATION... A SLOW MOVING COLD FRONT WILL PROGRESS SOUTHEAST ACROSS THE AREA TONIGHT...REACHING KVTN THIS EVENING...THEN KLBF OVERNIGHT. EXPECT VFR CONDITIONS AND SOUTHERLY WIND AHEAD OF THE FRONT. ALONG THE FRONT A BAND OF THUNDERSTORMS WILL DEVELOP...AND BRING MVFR AND LOCALLY IFR CONDITIONS. BEHIND THE FRONT...NORTHERLY WINDS CAN BE EXPECTED ALONG WITH MVFR CIGS AND SCT SHOWERS AND ISOLD THUNDER. THIS ACTIVITY WILL LINGER INTO THE AFTERNOON ON WEDNESDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ022-056>058. &&
Hazardous weather outlook, Jul 6, 9:07 PM MDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1007 PM CDT TUE JUL 6 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-080315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1007 PM CDT TUE JUL 6 2010 /907 PM MDT TUE JUL 6 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT. THERE REMAINS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT AS THE FRONT MOVES SLOWLY SOUTHEAST. IN ADDITION...THE THREAT FOR HEAVY RAINFALL WILL INCREASE ACROSS THE FAR SOUTHWEST TONIGHT AS ALREADY SATURATED GROUNDS CAN LEAD TO INCREASED RUNOFF THAT MAY RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR DEUEL...GARDEN...KEITH AND PERKINS COUNTY THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE POTENTIAL FOR STORMS AND LOCALLY FLASH FLOODING CONTINUES THROUGH THE DAYTIME HOURS ON WEDNESDAY. THUNDERSTORM RETURN TO THE FORECAST ON SATURDAY AND SUNDAY AS A LOW PRESSURE SYSTEM MOVES ONTO THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jul 6, 8:05 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 15 W BROWNLEE 42.29N 100.92W
07/06/2010 E0.25 INCH CHERRY NE PUBLIC
&&
CJSSpecial weather statement, Jul 6, 8:10 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 910 PM CDT TUE JUL 6 2010 NEZ022-070300- GARDEN NE- 810 PM MDT TUE JUL 6 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 900 PM MDT... AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF OSHKOSH...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OSHKOSH... DOGTOWN FLATS... DEER LAKE... HIGHWAY 26 MILE MARKER 100... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jul 6, 8:21 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 921 PM CDT TUE JUL 6 2010 NEZ022-056-070300- DEUEL NE-GARDEN NE- 821 PM MDT TUE JUL 6 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND WESTERN DEUEL COUNTIES UNTIL 900 PM MDT... AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LODGEPOLE...OR 13 MILES WEST OF CHAPPELL...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... INTERSTATE 80 MILE MARKER 80 AROUND 845 PM MDT. CHAPPELL AROUND 900 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jul 6, 8:23 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 15 WSW BROWNLEE 42.21N 100.90W
07/06/2010 E0.25 INCH CHERRY NE PUBLIC
&&
CJSLocal storm report, Jul 6, 8:31 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 12 WSW BROWNLEE 42.22N 100.84W
07/06/2010 E0.88 INCH CHERRY NE PUBLIC
&&
CJSLocal storm report, Jul 6, 8:52 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 15 SW VALENTINE 42.72N 100.76W
07/06/2010 E1.00 INCH CHERRY NE TRAINED SPOTTER
THE HAIL LASTED ABOUT 10 MINUTES THROUGH 450 PM CDT AND
WAS ACCOMPANIED BY VERY HEAVY RAIN.
0538 PM HAIL 17 S VALENTINE 42.63N 100.55W
07/06/2010 M1.00 INCH CHERRY NE PUBLIC
0605 PM HEAVY RAIN 17 S VALENTINE 42.63N 100.55W
07/06/2010 M1.73 INCH CHERRY NE PUBLIC
0610 PM HAIL 2 NE BINGHAM 42.04N 102.03W
07/06/2010 E0.50 INCH SHERIDAN NE PUBLIC
0645 PM HAIL 3 S WOOD LAKE 42.60N 100.24W
07/06/2010 E0.88 INCH CHERRY NE PUBLIC
0700 PM HAIL 4 SW WOOD LAKE 42.60N 100.29W
07/06/2010 E0.25 INCH CHERRY NE PUBLIC
0715 PM HAIL 5 NW JOHNSTOWN 42.62N 100.12W
07/06/2010 E1.00 INCH BROWN NE PUBLIC
MOST OF THE HAIL WAS NICKEL SIZE...BUT A FEW STONES WERE
THE SIZE OF QUARTERS.
0745 PM HAIL 6 ENE LISCO 41.53N 102.51W
07/06/2010 E0.88 INCH GARDEN NE PUBLIC
0750 PM HAIL 8 NW OSHKOSH 41.49N 102.45W
07/06/2010 E1.25 INCH GARDEN NE PUBLIC
MOST HAIL WAS ONE HALF INCH IN DIAMETER OR SMALLER...BUT
A FEW STONES WERE APPROXIMATELY THE SIZE OF HALF DOLLARS.
ACCOMPANIED BY WIND GUSTS ESTIMATED AT 40 TO 50 MPH THAT
BROKE TREE BRANCHES.
0840 PM HAIL 8 NW BROWNLEE 42.37N 100.74W
07/06/2010 E0.25 INCH CHERRY NE PUBLIC
0850 PM HAIL 15 W BROWNLEE 42.29N 100.92W
07/06/2010 E0.25 INCH CHERRY NE PUBLIC
0915 PM HAIL 15 WSW BROWNLEE 42.21N 100.90W
07/06/2010 E0.25 INCH CHERRY NE PUBLIC
0925 PM HAIL 12 WSW BROWNLEE 42.22N 100.84W
07/06/2010 E0.88 INCH CHERRY NE PUBLIC
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:12 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 63 min |
| Jul 6, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 56 min |
| Jul 6, 6:51 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 39 min |
| Jul 6, 7:23 PM MDT | Flash Flood Warning | LBF | Cherry, Garden, Grant | 3 hr |
| Jul 6, 7:41 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 64 min |
| Jul 7, 3:11 AM MDT | Flash Flood Warning | LBF | Deuel | 5 hr |
| Jul 7, 7:53 AM MDT | Areal Flood Advisory | LBF | Deuel | 5 hr |
| Jul 7, 12:31 PM MDT | Areal Flood Warning | LBF | Deuel | 30 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.